# SDR USAA2009032390659

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON FLOORBEAM AT BS 1480, RBL 42.  REPAIRED FLOORBEAM AT BS 1480, RBL 42 IAW B767 SRM 53-00-51, 51-40-02, & 51-21-01.
